arrow
Volume 9, Number 2
Previous Issue Next Issue

Shou-Fu Li

J. Comp. Math., 9 (1991), pp. 97-104.

Preview Full PDF 560 7071 Abstract

Xiao-Liang Cheng

J. Comp. Math., 9 (1991), pp. 105-110.

Preview Full PDF 560 8248 Abstract

Qun Lin

J. Comp. Math., 9 (1991), pp. 111-114

Preview Full PDF 559 7199 Abstract

Dao-Liu Wang

J. Comp. Math., 9 (1991), pp. 115-124.

Preview Full PDF 552 7096 Abstract

Jin Tang & Cheng-Shu Wang

J. Comp. Math., 9 (1991), pp. 125-134.

Preview Full PDF 577 6954 Abstract

Xiu-Min Shao & Zhong-Min Yuan

J. Comp. Math., 9 (1991), pp. 135-148.

Preview Full PDF 576 7119 Abstract

Zhong-Hua Yang

J. Comp. Math., 9 (1991), pp. 149-154.

Preview Full PDF 556 7134 Abstract

Jia-Ye Wang & Cai-Ming Zhang

J. Comp. Math., 9 (1991), pp. 155-162.

Preview Full PDF 568 7040 Abstract

Lucas Jodar

J. Comp. Math., 9 (1991), pp. 163-169.

Preview Full PDF 560 7284 Abstract

E. H. Doha

J. Comp. Math., 9 (1991), pp. 171-183.

Preview Full PDF 565 7164 Abstract

Geng Sun

J. Comp. Math., 9 (1991), pp. 185-193.

Preview Full PDF 582 7056 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard